Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Fréchet
Title: Généralités sur les Probabilités. Variables Aléatoires
Additional book information: Paris Gauthier Villars, 1937. xvi+308 pp.

Review Information:

Reviewer: D. J. Struik
Journal: Bull. Amer. Math. Soc. 43 (1937), 602-603
DOI: https://doi.org/10.1090/S0002-9904-1937-06587-6
American Mathematical Society